MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM DIAGNOSTIC MODULE; BLOOD GAS MONITOR

SPECTRUM MEDICAL LTD QUANTUM DIAGNOSTIC MODULE; BLOOD GAS MONITOR
Model Number QFS4-ST-200
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative awaiting conclusion of investigation.
 
Event or Problem Description
User reported that the arterial flow probe alerted multiple times, followed by pump stop then retrograde flow.The user could not reset the bubble stop and switched out the flow probe.Once the flow probe was switched out, the user was able to reengage flow.The user said the touchscreen was unresponsive until they switched out the flow probes.The patient was without flow for minutes.

Brand Name
QUANTUM DIAGNOSTIC MODULE
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECRTUM MEDICAL LTD.
harrier,4 meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key19678774
Report Number3006073153-2024-00008
Device Sequence Number6917660
Product Code DRY
UDI-Device Identifier05060434421876
UDI-Public05060434421876
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQFS4-ST-200
Device Catalogue Number51-000067-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown